Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 48, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 10, 2015, 4:29 PM CDT for Choctaw County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2015, 4:29 PM CDT (21:29 UTC)
- Expired
- Jun 10, 2015, 5:05 PM CDT
- In force
- 36 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Choctaw County, AL
The radar
The Birmingham radar (KBMX), 157 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1053 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
227
WUUS54 KMOB 102129
SVRMOB
ALC023-102215-
/O.NEW.KMOB.SV.W.0048.150610T2129Z-150610T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
429 PM CDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHOCTAW COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 515 PM CDT
* AT 429 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED OVER
PENNINGTON...OR 13 MILES NORTHEAST OF BUTLER...AND MOVING SOUTHEAST
AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
PENNINGTON... PELHAM... NAHEOLA...
EDNA... LAVACA... ROBJOHN...
INDIAN SPRINGS... DEAS... TOMPKINSVILLE...
JACHIN... OAKCHIA... CHOCTAW CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
&&
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3226 8801
3218 8801 3215 8802 3214 8804 3211 8805
3209 8804 3208 8806 3217 8818 3231 8817
TIME...MOT...LOC 2129Z 310DEG 5KT 3220 8804
$$2 follow-up statements
223
WWUS54 KMOB 102143
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT WED JUN 10 2015
ALC023-102215-
/O.CON.KMOB.SV.W.0048.000000T0000Z-150610T2215Z/
CHOCTAW AL-
443 PM CDT WED JUN 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN CHOCTAW COUNTY...
AT 442 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR
LAVACA...OR 10 MILES NORTHEAST OF BUTLER...MOVING SOUTHEAST AT 10
MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
&&
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3226 8801
3218 8801 3215 8802 3214 8804 3211 8805
3209 8804 3208 8806 3217 8818 3231 8817
TIME...MOT...LOC 2142Z 334DEG 7KT 3215 8806
$$763
WWUS54 KMOB 102205
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
505 PM CDT WED JUN 10 2015
ALC023-102214-
/O.CAN.KMOB.SV.W.0048.000000T0000Z-150610T2215Z/
CHOCTAW AL-
505 PM CDT WED JUN 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHOCTAW COUNTY
HAS BEEN CANCELLED...
AT 504 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHEASTERN
CHOCTAW COUNTY HAS WEAKENED BELOW SEVERE LIMITS. THUS...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STORMS NEAR LAVACA AND PENNINGTON WILL STILL BE CAPABLE OF PRODUCING
FREQUENT LIGHTNING...GUSTY WINDS AND HEAVY RAINFALL.
&&
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3226 8801
3218 8801 3215 8802 3214 8804 3211 8805
3209 8804 3208 8806 3217 8818 3231 8817
TIME...MOT...LOC 2200Z 310DEG 5KT 3213 8803
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:41 PM CDT, 48 minutes earlier.
Area forecast discussion, Jun 10, 3:41 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 341 PM CDT WED JUN 10 2015 ...AN INCREASED RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS THURSDAY THROUGH SATURDAY... .SHORT TERM [TONIGHT THROUGH THURSDAY NIGHT]...ON THE SYNOPTIC SCALE...AN UPPER TROUGH WAS LOCATED OVER THE SOUTHEASTERN QUARTER OF THE CONUS. THE AXIS IS EAST OF THE FA...AND LOOKING AT THE CURRENT PRECIP DEVELOPMENT OVER THE FA...AN EMBEDDED SHORTWAVE IS HELPING TSRA DEVELOPMENT OVER THE CENTRAL PART OF AL...WITH THE WESTERN HALF OF THE FA SEEING NO DEVELOPMENT AT THIS TIME. AN OUTFLOW EMANATING FROM THUNDERSTORM ACTIVITY OVER THE FL PANHANDLE FROM THIS MORNING IS SPAWNING SOME WEAKER SHRA/TSRA...BUT THESE ARE HAVING A HARD TIME GAINING ANY VERTICAL DEVELOPMENT. INTO THE OVERNIGHT PERIOD TONIGHT...AM EXPECTING THE CURRENT ACTIVITY TO EASE WITH THE LOSS OF DAYTIME HEATING. AS THE NIGHT PROGRESSES...GUIDANCE IS ADVERTISING AN UPPER RIDGE OVER THE WESTERN ATLANTIC BEGINNING TO BUILD WEST OVER THE CARIBBEAN AND EASTERN GULF OF MEX. THIS ORGANIZES A SURFACE RIDGE OVER THE CARIBBEAN AND SOUTHEASTERN CONUS...WITH ONSHORE FLOW BEGINNING TO BECOME MORE ORGANIZED. SOME OVERNIGHT SHRA/TSRA LIKELY OVER THE GULF...BUT AM EXPECTING LAND PORTIONS OF THE FA TO BE RAIN FREE AFTER MIDNIGHT. OVERNIGHT TEMPS...LOOKING AT UPPER 60S INLAND TO LOWER 70S JUST IN FROM THE COAST. THURSDAY...THE UPPER RIDGE OVER THE CARIBBEAN/GULF OF MEX CONTINUES TO ORGANIZE...BUILDING THE SURFACE RIDGE WESTWARD OVER THE GULF OF MEX. GUIDANCE IS ADVERTISING THE SURFACE PRESSURE GRADIENT TIGHTENING WITH THE SURFACE RIDGE...WHICH MEANS INCREASING ONSHORE FLOW. FOR LAND PORTIONS OF THE FA...THIS MEANS INCREASING MOISTURE INFLUX FROM THE GULF...ALONG WITH BUILDING SURF ALONG THE COAST. WITH THE BUILDING UPPER RIDGE...THE UPPER TROUGH SHIFTS WESTWARD OVER THE FA. WITH THE INCREASED MOISTURE AND ADDED UPPER INSTABILITY...AM EXPECTING RAIN CHANCES OVER THE MAJORITY OF THE FA TO INCREASE THURSDAY. WITH INCREASING RAIN COVERAGE...AM EXPECTING TEMPS TO DROP TO BELOW SEASONAL LEVELS...ESPECIALLY OVER THE EASTERN PORTIONS OF THE FA. WITH THE INCREASING SOUTHERLY FLOW...AM EXPECTING SEAS TO BUILD THURSDAY INTO THURSDAY NIGHT...WITH AN INCREASING CHANCE OF DANGEROUS RIP CURRENTS. THURSDAY NIGHT...CUTOFF UPPER LEVEL LOW/ASSOCIATED TROF AXIS LOOKS TO REMAIN QUASI-STATIONARY OVER MUCH OF THE GULF. AT THE SURFACE...LARGE HIGH PRESSURE CENTERED NEAR BERMUDA...EXTENDS FAR TO THE WEST ACROSS THE CENTRAL GULF COAST. DEEP MOISTURE HOLDS STRONG OVER THE LOCAL AREA WITH PRECIPITABLE WATER VALUES AVERAGING NEAR 1.8 INCHES. OUT OF RESPECT FOR HIGH LAYER MOISTURE AND SUBTLE MID LEVEL VORTICITY MAXIMUMS ROTATING AROUND THE UPPER LEVEL LOW...WILL MAINTAIN A SMALL CHANCE OF NIGHTTIME SHOWERS/STORMS. LITTLE CHANGE IN OVERNIGHT LOWS...AROUND 70 INTERIOR TO MID 70S CLOSER TO THE BEACHES. /10 .LONG TERM [FRIDAY THROUGH WEDNESDAY]...WITH A WELL DEFINED BERMUDA SURFACE HIGH PRESSURE SYSTEM EXTENDING WESTWARD TO THE CENTRAL GULF COAST...A MODERATE TO STRONG SOUTH TO SOUTHEAST FLOW RESULTS IN POTENTIAL PROBLEMS FOR BEACH GOERS WHO WANT TO ENTER THE SURF THIS WEEKEND. LATEST HIGH RESOLUTION WAVE MODELS INDICATE AN INCREASE IN WAVE ENERGY PACKETS/LONG PERIOD SWELL (8-10 SECONDS) MOVING NORTHWARD AND BREAKING ALONG AREA BEACHES FRIDAY AND POSSIBLY CONTINUING INTO SATURDAY. THIS INCREASES THE POTENTIAL FOR DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS. IF HEADING TO THE BEACHES OVER THE NEXT FEW DAYS...HEED THE ADVICE OF BEACH OFFICIALS AND LOCAL FLAG WARNING SYSTEMS. UPPER LEVEL LOW OVER THE GULF EARLY FRIDAY IS FORECAST TO FILL/WEAKEN AS UPPER TROUGH PIVOTING EASTWARD ACROSS THE FOUR CORNERS OF THE DESERT SOUTHWEST RESULT IN DOWNSTREAM RIDGING OVER OUR AREA SATURDAY AND SUNDAY. THE HIGH BASED RIDGE HOLDS INTO THE FIRST HALF OF NEXT WEEK...BUT FLATTENS SOMEWHAT TUESDAY/WEDNESDAY. SURFACE HIGH REMAINS IN PLACE OVER THE GULF COAST STATES THROUGH THE OUTLOOK WITH A PERSISTENT SOUTH TO SOUTHEAST COMPONENT OF FLOW TO CONTINUE. WILL MAINTAIN AN UPPER END CHANCE OF SHOWERS/STORMS INTO THE WEEKEND...SLOWLY DIMINISHING MONDAY THROUGH WEDNESDAY AS THE DEEP LAYER RIDGING GRADUALLY TAKES A TOLL. DAYTIME HIGHS TREND SLIGHTLY WARMER...FROM THE MID TO UPPER 80S FRIDAY/SATURDAY TO THE UPPER 80S/LOWER 90S THE FIRST HALF OF NEXT WEEK. OVERNIGHT LOWS REMAIN MUGGY...RANGING FROM THE LOWER/MID 70S INLAND TO THE MID/UPPER 70S CLOSE TO AREA BEACHES. /10 && .MARINE...A SURFACE RIDGE IS EXPECTED TO BUILD WEST OVER THE CARIBBEAN AND GULF OF MEX. A TIGHTENING PRESSURE GRADIENT WILL BRING INCREASING SOUTHERLY WINDS...WITH BUILDING SEAS AND EXERCISE-CAUTION LEVEL WINDS OVER THE MARINE PORTION OF THE FA LATE THURSDAY INTO FRIDAY. SOME EASING IS EXPECTED AT TIMES THROUGH THE WEEKEND INTO THE COMING WEEK. BUT MODERATE ONSHORE FLOW WILL CONTINUE TO BUILD SEAS...WITH SEA HEIGHTS GETTING INTO SMALL CRAFT LEVEL AT TIMES FRIDAY THROUGH THE REST OF THE FORECAST. /16 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 70 87 72 87 74 / 30 60 30 60 20 PENSACOLA 72 85 75 88 77 / 30 60 30 40 20 DESTIN 74 83 76 87 77 / 40 60 30 30 20 EVERGREEN 69 87 70 89 71 / 40 60 30 40 20 WAYNESBORO 69 88 69 87 71 / 40 60 30 40 20 CAMDEN 70 89 70 89 71 / 30 60 30 40 20 CRESTVIEW 68 86 71 89 72 / 40 60 30 30 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 10, 5:08 AM CDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 508 AM CDT WED JUN 10 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-111015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 508 AM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY. A FEW OF THE STORMS COULD CONTAIN STRONG GUSTY WINDS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION EACH DAY THROUGH THE END OF THE WEEK. PERIODS OF LOCALLY HEAVY RAINFALL ARE LIKELY AND MAY RESULT IN ISOLATED INSTANCES OF FLASH FLOODING. AN INCREASED RISK OF RIP CURRENTS WILL DEVELOP BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-111015- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 508 AM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE DAY. A FEW OF THE STORMS COULD CONTAIN GUSTY WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY INCREASING ONSHORE WINDS AND SEAS CAN BE EXPECTED BY THURSDAY...AND WILL PERSIST THROUGH THE END OF THE WEEK. WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THE FORECAST PERIOD.
In the hours before
Special weather statement, Jun 10, 2:11 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
211 PM CDT WED JUN 10 2015
ALZ054-102015-
WILCOX AL-
211 PM CDT WED JUN 10 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WILCOX COUNTY UNTIL
315 PM CDT...
AT 210 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MAGNOLIA...OR
14 MILES SOUTHEAST OF LINDEN...MOVING SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
PINE HILL... YELLOW BLUFF... LAMISON...
ANNE MANIE... BOILING SPRINGS... KIMBROUGH...
SUNNY SOUTH... ARLINGTON... MACMILLAN...
HESTLE... ROCKWEST...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3201 8735 3188 8764 3188 8767 3200 8767
3200 8763 3201 8762 3213 8762 3213 8752
3221 8752
TIME...MOT...LOC 1910Z 338DEG 7KT 3215 8763Special weather statement, Jun 10, 2:34 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
234 PM CDT WED JUN 10 2015
ALZ051-102030-
CHOCTAW AL-
234 PM CDT WED JUN 10 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHOCTAW COUNTY
UNTIL 330 PM CDT...
AT 234 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LISMAN...OR 10
MILES NORTHWEST OF BUTLER...MOVING NORTHEAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
LISMAN... WEST BUTLER... YANTLEY...
CYRIL... ROCK SPRINGS... HINTON...
PUSHMATAHA... CROMWELL... MOLLIE...
LITTLE WALKER... RIDERWOOD...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3231 8835 3216 8816 3200 8838 3209 8845
3229 8843 3231 8842
TIME...MOT...LOC 1934Z 229DEG 4KT 3217 8839Special weather statement, Jun 10, 2:57 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 257 PM CDT WED JUN 10 2015 ALZ057-058-102100- BUTLER AL-CRENSHAW AL- 257 PM CDT WED JUN 10 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUTLER AND WESTERN CRENSHAW COUNTIES UNTIL 400 PM CDT... AT 257 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GREENVILLE... MOVING SOUTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE... GREENVILLE... I65 AND AL 10... I65 AND AL 185... SARDIS... WALD... EAST CHAPMAN... SEARCY... MASHVILLE... DAISY... HALSO MILL... FORT DALE... BRUSHY CREEK... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. LAT...LON 3166 8639 3166 8671 3194 8666 3194 8645 TIME...MOT...LOC 1957Z 359DEG 6KT 3187 8656
Special weather statement, Jun 10, 3:34 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 334 PM CDT WED JUN 10 2015 ALZ051-102130- CHOCTAW AL- 334 PM CDT WED JUN 10 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHOCTAW COUNTY UNTIL 430 PM CDT... AT 334 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KINTERBISH... OR 12 MILES SOUTHEAST OF CUBA...MOVING EAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... PELHAM... EDNA... ROBJOHN... CROMWELL... INDIAN SPRINGS... DEAS... JACHIN... MOLLIE... CHOCTAW CITY... HALSELL... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. LAT...LON 3212 8810 3225 8835 3231 8832 3231 8801 TIME...MOT...LOC 2034Z 291DEG 4KT 3231 8823
Special weather statement, Jun 10, 3:54 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
354 PM CDT WED JUN 10 2015
ALZ058-102145-
CRENSHAW AL-
354 PM CDT WED JUN 10 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CRENSHAW COUNTY UNTIL
445 PM CDT...
AT 354 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LUVERNE...
MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LUVERNE... RUTLEDGE... GLENWOOD...
PETREY... SOCIAL TOWN... VIDETTE...
JOQUIN... LIVE OAK...
SHIRLEYS CROSSROADS... PATSBURG...
VERNLEDGE...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3166 8616 3164 8616 3166 8631 3184 8631
3185 8618 3183 8618 3181 8620 3179 8620
3179 8615 3166 8615
TIME...MOT...LOC 2054Z 271DEG 12KT 3176 8623Special weather statement, Jun 10, 3:56 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
356 PM CDT WED JUN 10 2015
ALZ058-102200-
CRENSHAW AL-
356 PM CDT WED JUN 10 2015
...A STRONG THUNDERSTORM WILL AFFECT CRENSHAW COUNTY UNTIL 500 PM
CDT...
AT 356 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RUTLEDGE...OR
OVER LUVERNE...MOVING SOUTH AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
LUVERNE... BRANTLEY... RUTLEDGE...
GLENWOOD... SOCIAL TOWN... IVY CREEK...
CENTENARY... LEON... FULLERS CROSSROADS...
MERRILL MILL... PATSBURG... CHEROKEE VILLAGE...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3155 8643 3156 8643 3182 8638 3182 8619
3179 8620 3179 8616 3172 8615 3166 8615
3166 8616 3165 8616 3163 8618 3162 8618
3162 8615 3155 8614
TIME...MOT...LOC 2056Z 358DEG 6KT 3175 8628The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:57 PM CDT | Areal Flood Advisory | MOB | Butler | 3 hr |
| Jun 10, 2:11 PM CDT | Special Weather Statement | MOB | Wilcox | 64 min |
| Jun 10, 2:34 PM CDT | Special Weather Statement | MOB | Choctaw | 56 min |
| Jun 10, 2:57 PM CDT | Special Weather Statement | MOB | Butler | 63 min |
| Jun 10, 3:34 PM CDT | Special Weather Statement | MOB | Choctaw | 56 min |
| Jun 10, 3:54 PM CDT | Special Weather Statement | MOB | Crenshaw | 51 min |
| Jun 10, 3:56 PM CDT | Special Weather Statement | MOB | Crenshaw | 64 min |
| Jun 10, 5:15 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 28 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.